# SDR SWIA200923040

- Difficulty date: November 3, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 40,827 hours, 34,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON THE AFT SIDE OF THE SERVICE DOOR CAME OFF.  (FLT 6365)RESECURED LIGHT STRIP.
